Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Triangulation of stratified objects


Author: R. Mark Goresky
Journal: Proc. Amer. Math. Soc. 72 (1978), 193-200
MSC: Primary 57C99; Secondary 32B10, 32B20
MathSciNet review: 0500991
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A procedure for triangulating an abstract prestratified set is outlined.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57C99, 32B10, 32B20

Retrieve articles in all journals with MSC: 57C99, 32B10, 32B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1978-0500991-2
PII: S 0002-9939(1978)0500991-2
Article copyright: © Copyright 1978 American Mathematical Society